Please use this identifier to cite or link to this item:
Title: Patterns in magnetic fluids
Authors: Bajaj, Renu
Malik, S K
Issue Date: Dec-1998
Publisher: NISCAIR-CSIR, India
Abstract: This article is devoted to the study of instabilities in magnetic fluids, resulting in the formation of steady state patterns. Spatially periodic patterns -rolls, squares and hexagons appear due to normal field instability and convective instability in magnetic fluids. Relative instability of these patterns has been discussed using equivalent bifurcation theory.
Page(s): 366-371
ISSN: 0975-1017 (Online); 0971-4588 (Print)
Appears in Collections:IJEMS Vol.05(6) [December 1998]

Files in This Item:
File Description SizeFormat 
IJEMS 5(6) 366-371.pdf464.21 kBAdobe PDFView/Open

Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.